# SDR DALA12007553129

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,315 hours, 15,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK,  EMERGENCY LIGHT OVER L2 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSY AT L2 DOOR IAW AMM 33-51.
